# SDR ASAA1048111

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORTS L1 ENTRY DOOR HARD TO CLOSE AND MAKE CREAKING SOUNDS.  LUBED L1 DOOR FITTINGS AND PERFORM OPS CHECK REF AMM 52 11 00 705 060, OPS CHECK GOOD.
